# SDR SIMA20121125005

- Difficulty date: November 25, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 22,372 hours, 19,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 2 EMERGENCY LIGHT STRIP HAS BROKEN WIRE ON STRIP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT STRIP IAW EMB 140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
